# SDR NSVA2010218

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 38,899 hours, 43,572 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 9000FT, CREW ENCOUNTERED STAB TIMER LIGHT.  CREW CONTACTED DISPATCH AND ADVISED OF SITUATION.  DISPATCH INFORMED CREW OF CURRENT CONDITIONS ALONG THE PLANNED ROUTE AND RECOMMENDED RETURN TO IAD.  CAPTAIN CONCURRED, SHOULD BE ABLE TO AVOID ICING CONDITIONS RETURNING TO IAD.  MAINTENANCE REPAIRED BOOT.
